# SDR UALA2013032701942

- Difficulty date: March 26, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,849 hours, 13,079 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS 1.75 INCH BY 1 INCH SECTION OF RUB STRIP MISSING AT 7 O'CLOCK POSITION.  INSPECTED AREA FOUND TO BE WITHIN LIMITS OF AMM 72-33-01-601.  AREA LESS THAN 3.0 INCHES IN DIAMETER.  REPAIR IN 500HRS, OR 200 CYCLES WHICHEVER IS LESS.  REPAIRED AREA.
